# SDR UIEA200600204

- Difficulty date: August 9, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,989 hours, 16,657 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6171545
- Part serial: 118C122P
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

R1-OVERHEAT CAME ON, WOULD NOT RESET.  HAD ELECTRICAL ODOR AND C/B OPENED.  REMOVED AND REPLACED R1 WINDOW HEAT CONTROLLER, R1 WINDOW OPS NORMAL PER MM 30-41-00.
